MathSciNet Relay Station
MathSciNet bibliographic data
MR2376124 93D20 (15A48 93D30)
Kaczorek, Tadeusz The choice of the forms of Lyapunov functions for a positive 2D Roesser model. Int. J. Appl. Math. Comput. Sci. 17 (2007), no. 4, 471–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement